# SDR ZESA2008017

- Difficulty date: December 28, 2008
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N44MQ
- Make and model: Cessna 650
- Aircraft serial: 6507043
- Aircraft time: 6,716 hours, 5,074 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99141702
- Condition: Broken
- Location: Zone 700
- Part time: 658 hours, 708 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON 9/16/2002 THE RT MLG ACTUATOR BROKE CAUSING DAMAGE TO THE ACFT.  THE SAME INCIDENT WITH DAMAGE OCCURRED RT SIDE 07/24/2007.    ON 12/28/2008 CREWS NOTED THAT THE RT MLG ACTUATOR WAS LEAKING FLUID.  IT WAS REMOVED AND REPLACED AND THERE HAVE BEEN NO INCIDENTS SINCE.
